I have been taking 40mg Duloxetine once a day for Fibromayalgia for lost one year, I feel much better now and i would like to know weather to continue the drug ?. If so how long I should take the medicine ?
10 Feb 2011
DaZoobaby i right. I reviewed the information on this medication. No where did it mention how long you should remain on it. Only that you should contact your doctor if you have any of the serious side effects. I'm happy to hear it works well for you!!
Best wishes and good luck on continued relief :-)
7 Dec 2014
This is absolutely great news for me i'm only on my fifth day and i,m taking duloxotine for anxiety and fibromyalia,thanks a million your post and others gives me hope,i believe sharing on a site as good as this "We are not alone"i,m a young 65 and have been suffering with anxiety etc since i was 15 i will try to help anybody anywhere,please please dont suffer there are people who care.No NO i would not stop taking your medication chat to your GP and thanks a million.
- Duloxetine Information for Consumers
- Duloxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Duloxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... fingertips. I've just started Cymbalta 30 mg stepping to 60 mg after a week. I also take Methadone 20 mg 3 X / day, Oxycodone 60 mg three - ...
1 answer • 11 Oct 2009
Hi all neuropathy pain patients, diabetics with neuropathy and Fibromyalgia patients, I've actually gotten some relief from the constant ...
13 answers • 1 Apr 2013
Is it justified to give duloxetine to a cancer stage IV patient (ca cervix with metastasis in lungs?
Is it advisable to give it to a patient of stage IV cancer in order to decrease the effects of peripheral neuropathy caused by chemotherapy drugs ...
2 answers • 24 Jul 2013
... here ever try 2 a day ??? Just wondering... Ones good,, maybe two is even gooder..lol for the spelling, I know it's better but have to go ...
3 answers • 25 Aug 2014
My peripheral neuropathy is from chemo treatments. I now have no balance and no feeling in my feet and legs. Please help.
1 answer • 21 Oct 2014